Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe constipation, excessive gas, pale skin, pain after eating. History of IBS. Treatment for symptoms?

Dear Sir I have irritable bowel sydrome for many years. I had a colonocopy 18 months ago and all was fine. However since the middle of December I have experienced constant constipation - feeling silk , up in the night trying to do a poo, alot of gas, - i have had an xray and it showed no blockage of the colon but bad constipation. Even with my ibs i was always very regular in the morning. I have not lost weight but am very pale in the face which alot of people comment on as i normally have a good colour. I regulary now take Duphalac which helps movement but tonight i have alot of pain after eating. I just know this is not IBS. What could it be? Kind regards
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hi
The cause of pain in the abdomen depends on the site .If you are having pain in the upper abdomen after eating,then it might be due to Stomach problem like Gastritis/Gastric ulcer.
Please take a PPI like Rabeprazole .If you are on pain killers,stop them.
Instead of taking Duphalac taking regularly,you can improve your bowel habits with Diet.
Please take plenty of liquids,eat green leafy vegetables,fresh fruits and high fiber diet.
If you strictly follow this,you will not have constipation at all.
If you are having IBS,please take a good Pre and Probiotic.
Wish you good health and speedy recovery
Regards
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor